Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Yet another deep trough was digging into the northeast U.S. Northwest flow was becoming increasingly active into the southeast U.S. as a result. Widespread thunderstorms developed across central Georgia during the afternoon and evening, with isolated thunderstorms in the northern part of the state. Several of these became severe and produced wind damage and penny to quarter-sized hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 22, 11:08 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 22, 11:08 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1208 PM EDT SUN JUN 22 2008
.UPDATE...
UPDATED FORECAST SENT...MAINLY TO ADJUST CLOUD COVER AND TEMPERATURES
TO CURRENT TRENDS. I ALSO PUT LOW POPS BACK INTO NORTHWEST GEORGIA
FOR THE AFTERNOON AS CURRENT SATELLITE TRENDS SHOW A NICE FIELD OF
MODERATE CUMULUS ACROSS THAT AREA ALREADY...INDICATING SUFFICIENT
MOISTURE AND INSTABILITY AVAILABLE FOR AT LEAST ISOLATED CONVECTION
THIS AFTERNOON. THE REST OF THE FORECAST LOOKS OK FOR NOW.
&&
.PREV DISCUSSION... /ISSUED 530 AM EDT SUN JUN 22 2008/
SHORT TERM /TODAY THROUGH TUESDAY/...
LATEST RADAR SHOWS ISOLATED SHOWERS AND THUNDERSTORMS CONTINUING
TO DEVELOP ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS MORNING.
THIS IS COURTESY OF A SERIES OF DISTURBANCES THAT CONTINUE TO
SWING THRU A LONG-WAVE TROUGH ANCHORED OVER THE EASTERN THIRD OF
THE COUNTRY. ALTHO INSTABILITIES ARE WEAK WITH LAPS SHOWING 300-500
CAPES AND -1 TO -2 LIS...SURFACE ANALYSIS SHOW SEVERAL WEAK
SURFACE TROUGHS AND OUTFLOW BOUNDARIES PROVIDING THE FOCUS FOR
CONTINUED DEVELOPMENT. ALTHO COVERAGE OF STORMS THIS MORNING MAY
DIMINISH A BIT THROUGH THE MORNING HOURS...EXPECT COVERAGE AND
INTENSITY TO INCREASE AGAIN BY THIS AFTERNOON WITH INCREASING
INSTABILITIES. MODELS SUGGEST MORNING STORM DEVELOPMENT CURRENTLY
SOUTH OF A ROME TO BLUE RIDGE LINE WILL GRADUALLY SHIFT
SOUTHWARD TODAY...WITH THE GREATER CHANCE OF STORM DEVELOPMENT
BEING GENERALLY ALONG AND SOUTH OF A CARROLLTON TO ATLANTA TO
ATHENS LINE BY THIS AFTERNOON...THEN SHIFTING EVEN FURTHER SOUTH
BY EARLY EVENING. ALTHO NOT EXPECTING WIDESPREAD SEVERE STORMS
TODAY...WE CANNOT RULE OUT THE OCCASIONAL PULSE SEVERE STORM THIS
AFTERNOON AS CAPES INCREASE INTO THE 1500-2500 RANGE WITH -4 TO -6
LIS DURING MAX HEATING. THE MAIN SEVERE THREAT WOULD BE DAMAGING
WINDS AND LARGE HAIL...BUT NO TORNADOES AS SHEAR IS VERY WEAK.
THE SEVERE THREAT WILL ALSO SHIFT SOUTHWARD THROUGH THE AFTERNOON.
EXPECT CONVECTION TO SHIFT INTO THE FAR SOUTHERN REACHES OF THE
FORECAST AREA TONIGHT AS A SURFACE TROUGH SAGS SOUTHWARD AND
SLIGHTLY DRIER MORE STABLE AIR BEGINS TO FILTER IN FROM THE NW. THIS
BOUNDARY WILL STALL AND PROVIDE A FOCUS FOR MORE THUNDERSTORM
DEVELOPMENT ON MONDAY...BUT MAINLY SOUTH OF A COLUMBUS TO
MILLEDGEVILLE LINE... ALTHO MODELS SUGGEST ANOTHER UPPER DISTURBANCE
COULD DRIVE A FEW MORE STORMS ACROSS NORTH GA MONDAY AFTERNOON. THE
PESKY UPPER LONG-WAVE TROUGH FINALLY SHIFTS EASTWARD MONDAY
NIGHT...ALLOWING A MUCH DRIER AND MORE STABLE AIRMASS TO DOMINATE
ALL ZONES ON TUESDAY. MAV AND MET NUMBERS WERE CLOSE...SO LEANED
TOWARD THE MAV HIGHS AND LOWS THRU THE SHORT TERM.
LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY CONDITIONS WILL PERSIST ON WEDNESDAY. THEN HIGH PRESSURE
BEGINS TO BREAK DOWN AND A SERIES OF WEAK DISTURBANCES TO THE
NORTH COULD ALLOW A FEW STORMS TO BRUSH ACROSS MAINLY NORTH GA ON
THURSDAY...THEN ALL AREAS ON FRIDAY AND SATURDAY AS A DEEP...
MOIST SOUTHERLY FLOW SETS UP.
AVIATION...
SHOWERS AND THUNDERSTORMS MOVED ACROSS THE AREA THIS MORNING...AND
WE MAY SEE SOME SHOWERS LINGER THROUGH THE EARLY MORNING HOURS.
OTHER IMPACT FROM MORNING RAIN IS MVFR TO BRIEFLY IFR FOG AT SITES
THAT EXPERIENCED HEAVIER AMOUNTS. THERE IS SOME CLEARING IN THE
TENNESSEE VALLEY BUT MOISTURE FLOW FROM THE GULF WILL KEEP TAF SITES
UNDER SOME CLOUD COVER MOST OF THE DAY. ANOTHER UPPER DISTURBANCE
MOVING ACROSS THE AREA MAY KICK UP MORE THUNDERSTORMS THIS EVENING
SO MAY INCLUDE A VCTS OR PROB GROUP FOR LATE THIS AFTERNOON INTO THE
EVENING HOURS TO ACCOUNT FOR THIS. GENERALLY WEST WINDS ALL
DAY...THOUGH SHOULD BE FAIRLY LIGHT...UNDER 10KT AT ALL SITES UNLESS
A THUNDERSTORM GOES OVER THE SITE. /TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 88 63 90 63 92 / 30 10 20 10 5
ATLANTA 87 67 88 65 89 / 20 10 10 10 5
BLAIRSVILLE 83 58 82 58 85 / 20 10 30 20 5
CARTERSVILLE 88 62 88 57 90 / 20 10 20 10 5
COLUMBUS 91 69 91 67 94 / 40 20 10 10 5
GAINESVILLE 87 64 87 64 88 / 20 10 30 10 5
MACON 90 67 94 66 96 / 40 20 10 10 5
ROME 91 62 90 61 92 / 20 10 20 10 5
PEACHTREE CITY 88 63 89 62 91 / 30 10 10 10 5
VIDALIA 91 70 93 68 96 / 50 30 30 10 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
20
Hazardous weather outlook, Jun 22, 4:57 AM EST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EDT SUN JUN 22 2008
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
557 AM EDT SUN JUN 22 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE REMAINS IN PLACE OVER THE SOUTHEAST.
AN UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION THIS AFTERNOON.
.PRIMARY HAZARDS...
THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND
LARGE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE
THUNDERSTORMS THAT DEVELOP. WHILE THUNDERSTORMS WILL BE POSSIBLE
ACROSS ALL OF NORTH AND CENTRAL GEORGIA LATER TODAY...THE BEST
LOCATION FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL
BE GENERALLY SOUTH OF A LINE FROM CARROLLTON TO ATLANTA TO ATHENS.
.DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION THIS
AFTERNOON. THIS COMBINED WITH A SURFACE TROUGH ALREADY IN PLACE
ACROSS THE STATE WILL ALLOW THUNDERSTORMS TO DEVELOP. IF SUNSHINE
MANAGES TO BREAK THROUGH EARLY MORNING CLOUD COVER...CAPES ACROSS
PORTIONS OF CENTRAL GEORGIA MAY INCREASE TO BETWEEN 1500 AND 2000
WITH LIFTED INDICES DROPPING TO BETWEEN MINUS 4 AND MINUS 6.
PULSE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
WITH THE LARGE AMOUNTS OF INSTABILITY...AN ISOLATED SEVERE STORM
OR TWO CANNOT BE RULED OUT. THE MAIN THREAT WITH ANY SEVERE STORM
THAT DEVELOPS WILL BE DAMAGING WINDS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA ON
MONDAY...ACROSS NORTH GEORGIA ON THURSDAY...AND ACROSS ALL OF
NORTH AND CENTRAL GEORGIA FRIDAY AND SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 22, 12:36 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT SUN JUN 22 2008
GAZ076-221815-
136 PM EDT SUN JUN 22 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
JEFFERSON COUNTY UNTIL 215 PM EDT...
AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARTOW...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BARTOW AND LOUISVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 22, 12:53 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EDT SUN JUN 22 2008
GAZ111-112-221845-
153 PM EDT SUN JUN 22 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WHEELER AND MONTGOMERY COUNTIES UNTIL 245 PM EDT...
AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND GLENWOOD...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER AND MONTGOMERY COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE GLENWOOD...MOUNT VERNON...AILEY...
KIBBEE...HIGGSTON AND ALSTON. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 22, 1:02 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 PM EDT SUN JUN 22 2008
GAZ097-221845-
202 PM EDT SUN JUN 22 2008
...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
LAURENS COUNTY UNTIL 245 PM EDT...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENTZ...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE RENTZ...DEXTER...DUBLIN...LOWERY AND EAST DUBLIN. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 22, 1:05 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT SUN JUN 22 2008
GAZ014-015-023-221845-
205 PM EDT SUN JUN 22 2008
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HALL...DAWSON
AND LUMPKIN COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MURRAYVILLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
HALL...DAWSON AND LUMPKIN COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE AURARIA...MURRAYVILLE...GARLAND AND
CLERMONT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 22, 1:10 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT SUN JUN 22 2008
GAZ047-221900-
210 PM EDT SUN JUN 22 2008
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WALTON COUNTY
UNTIL 300 PM EDT...
AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND BETWEEN...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WALTON COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WALNUT GROVE...LOGANVILLE...BETWEEN...BOLD SPRINGS...
JERSEY...CAMPTON...MONROE...PANNELL...GRATIS AND GOOD HOPE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Event by event
4 thunderstorm wind, 3 hail, 1 lightning. Local standard time, as filed.
Hail, Wheeler
- When
- June 22, 1:10 PM EST to 1:12 PM EST
- Where
- Wheeler County, Glenwood to 2 mi E of Glenwood
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.180, -82.670
The Wheeler County Emergency Management Director observed nickel to quarter-sized hail near Glenwood.
Hail, Hall
- When
- June 22, 1:30 PM EST to 1:40 PM EST
- Where
- Hall County, 5 mi NW of Gainesville to 2 mi N of Gainesville
- Measured
- 1.75 in hail
- Property damage
- $1.0 million
- Reported by
- Public
- Coordinates
- 34.351, -83.892
Several reports of large hail were received from the public from the area between Murrayville and Gainesville. Golf ball-sized hail was observed two miles north of Gainesville, while quarter-sized hail was observed four to five miles northwest of Gainesville, or just southeast of Murrayville. Hail covered the ground in these later areas. A few trees were also blown down in the area.
Thunderstorm Wind, Montgomery
- When
- June 22, 1:50 PM EST to 1:55 PM EST
- Where
- Montgomery County, 3 mi NNW of Ailey to 3 mi NNE of Ailey
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 32.220, -82.590
The public reported that three to four trees were down on a county road north of Uvalde.
Lightning, Treutlen
- When
- June 22, 1:50 PM EST
- Where
- Treutlen County, Lothair
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 32.350, -82.650
The Soperton News reported that lightning struck and killed six steer. The steer were owned by a rodeo company in Texas.
Thunderstorm Wind, Emanuel
- When
- June 22, 2:20 PM EST to 2:45 PM EST
- Where
- Emanuel County, Swainsboro to Garfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 32.600, -82.330
The Emanuel County 911 Center reported that more than a dozen trees were down across the county. Radar velocity data suggests that this mainly occurred in the eastern half of the county.
Thunderstorm Wind, Greene
- When
- June 22, 3:30 PM EST to 3:50 PM EST
- Where
- Greene County, 5 mi W of Greensboro to 3 mi SE of Greensboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.570, -83.267
The Greene County Emergency Management Director and the county 911 Center reported that up to nine trees were down from west of Greensboro on Madison Highway to southeast of Greensboro.
Hail, Greene
- When
- June 22, 3:44 PM EST to 3:48 PM EST
- Where
- Greene County, 1 mi SSE of Greensboro to 3 mi SE of Greensboro
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.557, -83.173
The Greene County Emergency Management Director observed penny-sized hail southeast of Greensboro.
Thunderstorm Wind, Henry
- When
- June 22, 9:10 PM EST to 9:20 PM EST
- Where
- Henry County, 3 mi NW of Hampton to 1 mi ENE of Hampton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.411, -84.317
The Henry County Emergency Management Director reported that several trees were down in the Hampton area. Several trees were down on Georgia Highway 20 near Elm Street, a tree was down on a fence on Greenleaf Road just off Georgia Highway 3, shingles were off a home and several trees were either snapped in half or down in the Wall Street area, a number of trees were down on Dorsey Road at Georgia Highway 81, and one tree was also down near the intersection of Georgia Highway 81 and Stone Road.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Florida, June 22 to 24, 20081 death · 3 injured · $41,000 · 56 kt wind · 5 events
- Hail and Damaging Winds in Massachusetts, June 22, 20081 death · $38,000 · 1 in hail · 9 events
- Hail and Lightning Strike in Indiana, June 22, 2008$1.0 million · 1.75 in hail · 17 events
- Hail in Ohio, June 22, 2008$200,000 · 1.75 in hail · 49 events
- Hail in West Virginia, June 22, 2008$115,000 · 2 in hail · 45 events
- Tornado and Flash Flood in Michigan, June 22 to 23, 2008$150,000 · EF1 · 13 events
- Hail and Damaging Winds in South Carolina, June 22, 2008$350,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Virginia, June 22, 2008$209,000 · 1 in hail · 15 events
- Hail and Damaging Winds in Virginia, June 22, 2008$15,000 · 1.75 in hail · 64 events
- Lightning Strike in New York, June 22, 2008$200,000 · 1 event
- Hail and Damaging Winds in North Carolina, June 22, 2008$50,000 · 1 in hail · 26 events
- Lightning Strike in Florida, June 22, 2008$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 115040, 115042, 115043, 122134, 115045, 115046, 115047, 115048.